MathSciNet Relay Station
MathSciNet bibliographic data
MR958082 52A40 (52A20)
Gordon, Y.; Meyer, M.; Reisner, S. Zonoids with minimal volume-product—a new proof. Proc. Amer. Math. Soc. 104 (1988), no. 1, 273–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement